# SDR 96FDEA00887

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

AT 3,000 FEET ON DEPARTURE, NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  RIGHT DUCT PRESSURE ROSE STEADILY AND NR 3 ENGINE BLEED TRIPPED.  WING ANTI-ICE WAS CLOSED.  FOLLOWED RED TABS AND WENT TO 1 PACK OPS (NR 2 PACK AND NR 2 AND NR 3 BLEED OFF).  STRUT LOWER AFT BODY HEAT TEST WAS PERFORMED AND TESTED GOOD.  PRESSURE REMAINED GOOD.    INSPECTED ENGINE AND STRUT FOR AIR LEAKS AND DAMAGED DUCTS.  FOUND LARGE AIR LEAK AT CLAMP ON BLEED VALVE AND PRECOOLER.  REPAIRED LEAK AND REPLACED BLEED AIR PRESSURE REGULATOR.  SYS OPS CK'D GOOD PER JET RUN HANDBOOK.
